Article Text

other Versions

PDF
Letters
Seizure relapse following medication withdrawal in childhood epilepsy
  1. Daniel Hindley1,
  2. Harriet Staniforth2
  1. 1Halliwell Children's Centre, Aylesford Walk, Halliwell, Bolton, UK
  2. 2NHS, Eckington, Sheffield, UK
  1. Correspondence to Dr Harriet Staniforth, Doncaster Royal Infirmary, South Yorkshire; harrietstaniforth{at}doctors.org.uk

Statistics from Altmetric.com

National Institute for Health and Clinical Excellence guidance states that ‘the risks and benefits of continuing or withdrawing anti epileptic drug (AED) therapy should be discussed with individuals, and their families and/or carers where appropriate, who have been seizure free for at least 2 years’.1 We report the outcome of withdrawal of AED's in a group of children managed in a secondary care community based paediatric epilepsy service.

We studied 105 children from whom anti-epileptic medication had been withdrawn (56 males and …

View Full Text

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.